# SDR DHL9672230C

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, WING RIB STA 656.5 CRACKED AT PREVIOUS REPAIR DOUBLER AT STR 6 LOWER CHORD.  REMOVED EXISTING REPAIR, INSTALLED WING REPAIR PER SRM 57-10-5, 9 BY 2.25.
